# SDR IPXA2014101584619

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHTS PANEL, ANNUNCIATES LIGHTS INOPERATIVE.  ANNUNCIATOR LIGHT FOUND BROKEN.  REPLACED EMERGENCY LIGHTS PANEL IAW AMM 33-51-08-404-010. CKS OK, EFF REF IPC 33-51-08-01A.
